# SDR SWAA2022012767183

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 27,674 hours, 16,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD TRANSITION STRIP AT APPROX. STA 772 HAS LIGHT SURFACE CORROSION AROUND FASTENER HOLES. (CIRCLED IN RED). / REMOVED OBTAINED NEW STRIP PLATE AND INSTALLED PER SRM 51-40-02
